# SDR SIMA20171002002

- Difficulty date: October 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT STRIPS AT POSITIONS LT FORWARD MOST TRIM STRIP 1,3,4,5,7,8, AND RT 1,2, AND 8 ARE DAMAGED. REPLACED LIGHT STRIPS IAW AMM 33-50-12.
